# SDR ASOA2014081311044

- Difficulty date: July 15, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 24,868 hours, 17,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-634
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED BETWEEN BS 349-364 AT STRINGER 26 RT.  FOUND TO BE OUT OF LIMITS.   REMOVED THE INTERCOSTAL IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 AND  INSTALLED A NEW INTERCOSTAL IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 AND DWG NR SH670.32050, 10 CAT. MAJOR REPAIR.
